On the Unique Solvability of a Nonautonomous Functional Differential Equation of Neutral Type

Authors

  • D. Kh. Khusanov

Abstract

We present conditions for the existence and uniqueness of solutions of functional differential equations of the neutral type and their continuous dependence on the initial data.

Published

25.08.2001

Issue

Section

Research articles

How to Cite

Khusanov, D. Kh. “On the Unique Solvability of a Nonautonomous Functional Differential Equation of Neutral Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 8, Aug. 2001, pp. 1147-52, https://umj.imath.kiev.ua/index.php/umj/article/view/4332.